| Catalog Number |
H938743 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a 5000ml eva (ethyl vinyl acetate) tpn (total parenteral nutrition) bag leaked from the spike port.The issue was identified during media fill testing.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Initial reporter phone no.(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Lot manufacture date: july 09, 2019 - july 10, 2019.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was discarded; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.